| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: persona cruciate retaining cemented narrow femoral component left size 8, catalog #: 42502006401, lot #: 64411236; persona vivacit-e ultracongruent articular surface left 10mm catalog #: 42512200510, lot #: 64444903.Report source - foreign: (b)(6).The complainant has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Investigation incomplete.
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address patella and medial ligament instability approximately nineteen (19) months post-operatively.Attempts have been made, however, no additional information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of pictures provided showed cement and bone ingrowth on the bottom of the tibial tray and femoral component.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.